Autonomous automata and closures with the same endomorphism monoids

Jan Chvalina

Archivum Mathematicum (1976)

  • Volume: 012, Issue: 4, page 213-223
  • ISSN: 0044-8753

How to cite

top

Chvalina, Jan. "Autonomous automata and closures with the same endomorphism monoids." Archivum Mathematicum 012.4 (1976): 213-223. <http://eudml.org/doc/17927>.

@article{Chvalina1976,
author = {Chvalina, Jan},
journal = {Archivum Mathematicum},
keywords = {autonomous automata; algebraic closures; endomorphism monoids; closure spaces; algebraic preclosures},
language = {eng},
number = {4},
pages = {213-223},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Autonomous automata and closures with the same endomorphism monoids},
url = {http://eudml.org/doc/17927},
volume = {012},
year = {1976},
}

TY - JOUR
AU - Chvalina, Jan
TI - Autonomous automata and closures with the same endomorphism monoids
JO - Archivum Mathematicum
PY - 1976
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 012
IS - 4
SP - 213
EP - 223
LA - eng
KW - autonomous automata; algebraic closures; endomorphism monoids; closure spaces; algebraic preclosures
UR - http://eudml.org/doc/17927
ER -

References

top
  1. S. Burris, Representation theorems for closure spaces, Colloq. Math. 19 (1968), 2, 187-193. (1968) Zbl0179.03502MR0227074
  2. S. Burris, Closure homomorphisms, Journal of Algebra 15 (1970), 68-71. (1970) Zbl0194.01402MR0253961
  3. S. Burris, Embedding algebraic closure spaces in 2-ary closure spaces, Portugal. Math. 31 (1972), 4, 183-185. (1972) Zbl0238.08005MR0306079
  4. E. Čech, Topological spaces, Academia Prague 1966. (1966) MR0211373
  5. J. Chvalina, Uzávěrove operace na iteračních systémech, Knižnice odb. a věd. spisů VUT v Brně, svazek B-56 (1975), 137-143. (1975) MR0412076
  6. O. Kopeček M. Novotný, On some invariants of unary algebras, Czech. Math. Journal 24 (99), (1974), 219-246. (1974) Zbl0333.08004MR0347703
  7. M. Novotný, Sur un problème de la théorie des applications, Publ. Fac. Sci. Univ. Masaryk, 344 (1953), 53-64. (1953) Zbl0094.03202MR0061149
  8. M. Novotný, Über Abbildungen von Mengen, Pacific Journ. Math. 13 (1963), 1359-1369. (1963) Zbl0137.25304MR0157143
  9. W. Stucky H. Walter, Minimal linear realizations of autonomous automata, Information and Control 16 (1970), 66-84. (1970) Zbl0193.33301MR0282758

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.